# SDR CA160315012

- Difficulty date: March 15, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 6,718 hours
- Engine: Cont IO240B
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4310
- Condition: Failed
- Location: Engine
- Part time: 1,103 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: D

## Discrepancy

(CAN) PILOT REPORTED ENGINE DIED WHEN SELECTING LT MAGNETO. MAINTENANCE CONFIRMED ISSUE WITH THE MAGNETO AND REPLACED IT.
